# SDR EISA20000103

- Difficulty date: July 24, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 651926913
- Condition: Cracked
- Location: Flap Track
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, NR 4 FLAP TRACK AFT INBOARD ATTACH BOLT HAS CRACKED BUSHING.  REMOVED AND REPLACED FLAP TRACK IAW SRM 51-10-2, M/M 27-51-31, 27-51-0, BOEING SERVICE BULLETIN 727-57-0178, 27-95, 57-117.
